# SDR CA190521010

- Difficulty date: May 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R317011
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PAX DOOR FWD AND AFT SIDE PANELS CORROSION BLENDS AT NUMEROUS ACCESS PANEL LOCATIONS. (TC# 20190521010)
